Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac and Buspar

Posted by ricky on August 8, 1999, at 22:55:55

In reply to Prozac and Buspar, posted by Andy on August 4, 1999, at 9:36:41

> Has anyone taken this combination?
Yes, unfortunately. The Buspar caused 30% of my full head of hair to fall out. (Hair growth returned after stopping the #^&%@!#@! Buspar>) Along with that, I
almost had to be hospitalized because my behavior became bizarre while on the two.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ricky thread:9584